Day Nurse Capsules

Images for illustration purposes only. Brands may vary.

Availability

Out Of Stock

Fastest delivery available: 31/05/2024

For more information on our delivery times, please click here

Order it within:

Pricing and quantity options

Pholcodine Linctus Cough Syrup

Strength
Quantities
Quantities 0

Codeine Linctus B.P Cough Syrup (Pinewood, Care & Bells)

Strength
Quantities
Quantities Sugar

Otrivine Nasal Spray

Strength
Quantities
Quantities 0
1 Spray £5.95
2 Sprays £11.99

Night Nurse Capsules (10 & 20 Pack)

Strength
Quantities
Quantities 0
10 Capsules £7.99
20 Capsules £14.99

Day Nurse Capsules

Strength
Quantities
Quantities 0

Sterimar Nasal Spray - Isotonic/Hypertonic

Strength
Quantities
Quantities 1 Spray
Isotonic Nasal Spray £6.99
Hypertonic Nasal Spray £6.99

Paracetamol 500mg Tablets

Strength
Quantities
Quantities 500mg
32 £2.99
Out of Stock
Qty
Price
Registered UK Pharmacy number 9012073

Medication features

Day nurse helps relieve day symptoms of the cold or flu to help you get through your day without pain, a blocked nose or dry cough.

View product details
  • Does not make you drowsy
  • Contains paracetamol, pseudoephedrine and pholcodine
  • Effectively relieves cold and flu symptoms

Overview
Learn moreicon-arrow-right
Close

Side Effects
Learn moreicon-arrow-right
Close

Like all medicines, Day Nurse capsules can have side-effects, not everyone will get them. The following effects may occur:

  • Dizziness, sweating and dry mouth
  • Nervousness, difficulty sleeping
  • Nausea and vomiting
  • Hallucinations (particularly in children) have been reported, rarely.

Stop this medication immediately and inform your doctor or pharmacist if you experience any of these side-effects or have an allergic reaction

Warnings
Learn moreicon-arrow-right
Close

Do NOT take Day Nurse capsules if:

You have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, pholcodine or any of the other ingredients in Day Nurse.

  • If you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.
  • If you have difficulty breathing or lung problems
  • If you have high blood pressure or heart disease
  • If you have kidney disease or hyperexcitability
  • If you are taking appetite suppressants or stimulant drugs such as amphetamine (sometimes used to treat ADHD)
  • If you are pregnant, breastfeeding, trying to get pregnant or taking a pregnancy urine test

Do NOT take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant products.

 

What is Day Nurse?
Learn moreicon-arrow-right
Close

Day Nurse capsules are used during the day-time to aid in the relief of major symptoms such as colds, chills and influenza. The medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant, which opens the airways, helping you breathe more easily. Pholcodine is a cough suppressant that helps relieve dry/tickly non-productive coughs.

Day Nurse Capsules Reviews

Fastest delivery available: 31/05/2024

Order within:

Confirm Day Nurse Capsules treatment selection

0 1 £5.99
6869